# SDR USAA2013093000027

- Difficulty date: September 29, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 43,546 hours, 15,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS COVER FROM 10C EMERGENCY LIGHT FELL OFF.  INSTALLED NEW LENS COVER AT SEAT 10C.
